# SDR QXEA2009042200285

- Difficulty date: April 18, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 5,072 hours, 5,336 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Location: Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - L2 - AFT SERVICE DOOR WILL NOT OPEN.  MAINTENANCE OPERATED DOOR, NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
